Numerical Analysis, Dynamical systems
A Mathematical Model of Unemployment with the Effect of Limited Jobs
Comptes Rendus. Mathématique, Volume 359 (2021) no. 3, pp. 283-290.

In this paper, we have proposed and analyzed a non-linear mathematical model of the issue of unemployment by considering three main variables, namely the numbers of unemployed, employed and available vacancies. The model resembles the situation in some countries where the support of the government reaches a certain limited level where the rate of creating new jobs becomes constant and can no longer be proportional to the number of unemployed due to limited financial and economics resources. The qualitative results for the mathematical model are obtained utilizing the stability theory of nonlinear differential equations. Furthermore, some numerical simulations are illustrated to support the qualitative results.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.164
Al-Sheikh, Sarah 1; Al-Maalwi, Raneah 1; Ashi, H. A. 1

1 Department of Mathematics, King AbdulAziz University, Jeddah 21551, Saudi Arabia
@article{CRMATH_2021__359_3_283_0,
     author = {Al-Sheikh, Sarah and Al-Maalwi, Raneah and Ashi, H. A.},
     title = {A {Mathematical} {Model} of {Unemployment} with the {Effect} of {Limited} {Jobs}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {283--290},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {3},
     year = {2021},
     doi = {10.5802/crmath.164},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.164/}
}
TY  - JOUR
AU  - Al-Sheikh, Sarah
AU  - Al-Maalwi, Raneah
AU  - Ashi, H. A.
TI  - A Mathematical Model of Unemployment with the Effect of Limited Jobs
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 283
EP  - 290
VL  - 359
IS  - 3
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.164/
DO  - 10.5802/crmath.164
LA  - en
ID  - CRMATH_2021__359_3_283_0
ER  - 
%0 Journal Article
%A Al-Sheikh, Sarah
%A Al-Maalwi, Raneah
%A Ashi, H. A.
%T A Mathematical Model of Unemployment with the Effect of Limited Jobs
%J Comptes Rendus. Mathématique
%D 2021
%P 283-290
%V 359
%N 3
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.164/
%R 10.5802/crmath.164
%G en
%F CRMATH_2021__359_3_283_0
Al-Sheikh, Sarah; Al-Maalwi, Raneah; Ashi, H. A. A Mathematical Model of Unemployment with the Effect of Limited Jobs. Comptes Rendus. Mathématique, Volume 359 (2021) no. 3, pp. 283-290. doi : 10.5802/crmath.164. http://www.numdam.org/articles/10.5802/crmath.164/

[1] Al-maalwi, Raneah; Al-Sheikh, Sarah; Ashi, H. A.; Asiri, Sharefa Mathematical Modeling and Parameter Estimation of Unemployment with the Impact of Training Programs, Math. Comput. Simulat., Volume 182 (2021), pp. 705-720 | DOI | MR | Zbl

[2] Al-maalwi, Raneah; Ashi, H. A.; Al-Sheikh, Sarah Unemployment Model, Appl. Math. Sci., Volume 12 (2018) no. 21, pp. 989-1006 | DOI

[3] Ashi, H. A.; Al-maalwi, Raneah; Al-Sheikh, Sarah Study of the Unemployment Problem by Mathematical Modeling: Predictions and Controls (2021) (To appear in the The Journal of Mathematical Sociology)

[4] Daud, Auni Aslah Mat; Ghozali, Azhani Wahida Stability analysis of a simple mathematical model for unemployment, Caspian Journal of Applied Sciences Research, Volume 4 (2015) no. 2, pp. 15-18

[5] Galindro, Anibal; Torres, Delfim F. M. A simple mathematical model for unemployment: a case study in Portugal with optimal control†, Stat. Optim. Inf. Comput., Volume 6 (2018) no. 1, pp. 116-129 | DOI | MR

[6] Goldsmith, Arthur H.; Veum, Jonathan R.; Darity Jr, William The psychological impact of unemployment and joblessness, The Journal of Socio-Economics, Volume 25 (1996) no. 3, pp. 333-358 | DOI

[7] Kidwai, Asfiya; Sarwar, Zain Psychological Impacts of Unemployment Evidence from the Literature, Rev. Integr. Bus. Econ., Volume 4 (2015) no. 3, pp. 141-152

[8] Misra, A. K.; Singh, A. K. A Mathematical Model for Unemployment, Nonlinear Anal., Real World Appl., Volume 12 (2011), pp. 128-136 | DOI | MR | Zbl

[9] Misra, A. K.; Singh, A. K.; Singh, P. K. Modeling the Role of Skill Development to Control Unemployment, Differ. Equ. Dyn. Syst. (2017) | DOI

[10] Munoli, Surekha B.; Gani, Shankreva R. Optimal control analysis of a mathematical model for unemployment, Optim. Control Appl. Meth., Volume 37 (2016) no. 4, pp. 798-806 | DOI | MR | Zbl

[11] Munoli, Surekha B.; Gani, Shankreva R. A Mathematical Approach to Employment policies: An Optimal Control Analysis, International Journal of Statistics and Systems (IJSS), Volume 12 (2017) no. 3, pp. 549-565

[12] Pathan, G. N.; Bhathawala, P. H. A Mathematical Model for unemployment with effect of self-employment, IOSR Journal of Mathematics (IOSR-JM), Volume 11 (2015), pp. 37-43

[13] Pathan, Gulbanu N. A Mathematical Model for Unemployment-Taking an action without delay, Adv. Dyn. Syst. Appl., Volume 12 (2017) no. 1, pp. 41-48

[14] Pathan, Gulbanu N.; Bhathawala, P. H. Unemployment-Discussion with a Mathematical Model, International Journal of Business Management and Economic Research (IJBMER), Volume 3 (2016) no. 1, pp. 19-27

[15] Pathan, Gulbanu N.; Bhathawala, P. H. Mathematical Model for Unemployment Control-A Numerical Study, Journal of Emerging Technologies and Innovative Research (JETIR), Volume 5 (2018) no. 8, pp. 253-259

[16] Sundar, Shyam; Tripathi, Agraj; Naresh, Ram Does Unemployment Induce Crime in Society? A Mathematical Study, American Journal of Applied Mathematics and Statistics, Volume 6 (2018) no. 2, pp. 44-53 | DOI

[17] Wang, Wendi Backward Bifurcation of an epidemic model with treatment, Math. Biosci., Volume 201 (2006) no. 1-2, pp. 58-71 | DOI | MR | Zbl

Cited by Sources: